Littlewood-Paley decompositions on manifolds with ends
Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 1, p. 1-37

For certain non compact Riemannian manifolds with ends which may or may not satisfy the doubling condition on the volume of geodesic balls, we obtain Littlewood-Paley type estimates on (weighted) L p spaces, using the usual square function defined by a dyadic partition.

Pour certaines variétés riemanniennes à bouts, satisfaisant ou non la condition de doublement de volume des boules géodésiques, nous obtenons des décompositions de Littlewood-Paley sur des espaces L p (à poids), en utilisant la fonction carrée usuelle définie via une partition dyadique.

DOI : https://doi.org/10.24033/bsmf.2584
Classification:  42B20,  42B25,  58J40
Keywords: Littlewood-Paley decomposition, square function, manifolds with ends, semiclassical analysis
@article{BSMF_2010__138_1_1_0,
     author = {Bouclet, Jean-Marc},
     title = {Littlewood-Paley decompositions on manifolds with ends},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {1},
     year = {2010},
     pages = {1-37},
     doi = {10.24033/bsmf.2584},
     zbl = {1198.42013},
     mrnumber = {2638890},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2010__138_1_1_0}
}
Bouclet, Jean-Marc. Littlewood-Paley decompositions on manifolds with ends. Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 1, pp. 1-37. doi : 10.24033/bsmf.2584. http://www.numdam.org/item/BSMF_2010__138_1_1_0/

[1] J.-M. Bouclet - « Semi-classical functional calculus on manifolds with ends and weighted L p estimates », to appear in Ann. Inst. Fourier. | Numdam | MR 2918727 | Zbl 1236.58033

[2] -, « Strichartz estimates on asymptotically hyperbolic manifolds », to appear in Analysis & PDE. | Zbl 1230.35027

[3] J.-M. Bouclet & N. Tzvetkov - « Strichartz estimates for long range perturbations », Amer. J. Math. 129 (2007), p. 1565-1609. | MR 2369889 | Zbl 1154.35077

[4] -, « On global Strichartz estimates for non-trapping metrics », J. Funct. Anal. 254 (2008), p. 1661-1682. | MR 2396017 | Zbl 1168.35005

[5] N. Burq, P. Gérard & N. Tzvetkov - « Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds », Amer. J. Math. 126 (2004), p. 569-605. | MR 2058384 | Zbl 1067.58027

[6] T. Coulhon, X. T. Duong & X. D. Li - « Littlewood-Paley-Stein functions on complete Riemannian manifolds for 1p2 », Studia Math. 154 (2003), p. 37-57. | MR 1949048 | Zbl 1035.42014

[7] S. Klainerman & I. Rodnianski - « A geometric approach to the Littlewood-Paley theory », Geom. Funct. Anal. 16 (2006), p. 126-163. | MR 2221254 | Zbl 1206.35080

[8] N. Lohoué - « Estimation des fonctions de Littlewood-Paley-Stein sur les variétés riemanniennes à courbure non positive », Ann. Sci. École Norm. Sup. 20 (1987), p. 505-544. | Numdam | MR 932796 | Zbl 0636.43002

[9] G. Olafsson & S. Zheng - « Harmonic analysis related to Schrödinger operators », in Radon transforms, geometry, and wavelets, Contemp. Math., vol. 464, Amer. Math. Soc., 2008, p. 213-230. | MR 2440138 | Zbl 1256.42031

[10] W. Schlag - « A remark on Littlewood-Paley theory for the distorted Fourier transform », Proc. Amer. Math. Soc. 135 (2007), p. 437-451 (electronic). | MR 2255290 | Zbl 1159.42008

[11] -, « Lecture notes on harmonic analysis », http://www.math.uchicago.edu/~schlag/book.pdf.

[12] C. D. Sogge - Fourier integrals in classical analysis, Cambridge Tracts in Mathematics, vol. 105, Cambridge Univ. Press, 1993. | MR 1205579 | Zbl 0783.35001

[13] E. M. Stein - Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton Univ. Press, 1970. | MR 290095 | Zbl 0207.13501

[14] M. E. Taylor - « L p -estimates on functions of the Laplace operator », Duke Math. J. 58 (1989), p. 773-793. | MR 1016445 | Zbl 0691.58043

[15] -, Partial differential equations. III, Applied Mathematical Sciences, vol. 117, Springer, 1997. | Zbl 1206.35004